# SDR SWIA201438642

- Difficulty date: June 27, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 29,846 hours, 24,866 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER LEADING EDGE HAS CHAFING ON ENTIRE LENGTH.  C-CHECK, REPLACED RT AILERON L/E UPPER SKIN IAW SRM.
